Stories & experiences

Search for a story

Profile Image By sconie

HEADACHES

Posted in Hints and tips on 19 Sep 2013

Hello all i was just wondering are the headaches im getting of late part of the quitting process or does it have something to do with taking the champix???? Im still happy to cop a few headaches rather than go back to smoking, i was hoping it had something to do with the champix so then i know they wont be long term headaches once i finish the champix an thoughts anyone???????

9 comments
Showing oldest to newest. Swap
Profile Image By stoprightnow
September 19, 2013 | 15:37
headaches are just from not smoking just part of the quitting process well all the best.
Profile Image By Larch
September 19, 2013 | 15:57
Sneaky that you get all these weird symptoms after you stop hey -

I wonder if the headaches are champix related or just individual symptoms, I had mild ones day 2 and 3 pm (on zyban) but none since - if they are severe ask your GP maybe?

I just looked up champix side effects and headaches are noted as common http://www.drugs.com/sfx/champix-side-effects.html
Profile Image By TanyaBee
September 19, 2013 | 16:58
Hi Sconie I had quite bad headaches while I was on Champix. Had to take headaches tablets most days. I do think that mine were a side effect of Champix as I no longer have headaches (have been off Champix for 3 months). Keep going, it is so worth it.
Profile Image By stoprightnow
September 19, 2013 | 17:06
i just read something about headaches are caused when you stop smoking because the brain is getting more oxygen most ex-smokers get headaches make sure you drink plenty of water and avoid having a lot of caffeine well all the best and stay strong.
Profile Image By sconie
September 19, 2013 | 19:18
Thanks everyone for your posts i have been taking headache pills but was also unsure if i was drinking enough water i only seem to get the headaches while at work my sister is also on champix and has stopped taking them and started smoking again because she didnt want the headaches but im stronger than her and will not give up on quitting, i dont think she was really serious enough about quitting.
Profile Image By sconie
September 19, 2013 | 19:18
Thanks everyone for your posts i have been taking headache pills but was also unsure if i was drinking enough water i only seem to get the headaches while at work my sister is also on champix and has stopped taking them and started smoking again because she didnt want the headaches but im stronger than her and will not give up on quitting, i dont think she was really serious enough about quitting.
Profile Image By converse
September 20, 2013 | 0:41
Hi Sconie, the headaches can be a a number of things, it is a common side effect of Champix,and quitting smoking , drink loads of water. Well done on getting so far and keep going, post here, and do not give up!!!
Profile Image By Sharon180813
September 20, 2013 | 12:32
Hi Sconie,

Well done on staying quit, especially after your sister started smoking again, it would have been so easy to start again with her. You should fell proud of yourself for being so strong. I'm sure you will be an inspiration for your sister to stop again. well done again :)
Profile Image By A+E Guy
September 21, 2013 | 13:14
Stick with it Sconie. I had headaches too - still get the odd one now and again - I didn't use Champix so it's nothing to do with that. I like the more oxygen theory - not heard that before!
Take Paracetamol and drink plenty of water - like everyone else has said!
Leave a comment
Leave a comment

You need to register or log in to leave a comment.

Search for a story